# SDR 2014FA0000610

- Difficulty date: September 19, 2014
- Submitted: October 17, 2014
- Operation: General aviation
- Aircraft: N708HP
- Make and model: Snias AS350B3
- Aircraft serial: 3244
- Engine: Tmeca ARRIEL2B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Servo
- Part number: SC5084
- Part serial: 551
- Condition: Binding
- Location: Cyclic
- Part time: 4,254 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHAULED SERVO INSTALLED FOR REPLACEMENT.  PILOT REPORTED SLIGHT BINDING, NOT OPERATING SMOOTHLY, OF THE CYCLIC CONTROLS AFTER .8 HRS OF OPERATION WHEN COLLECTIVE "UP" INPUTS APPLIED.  CYCLIC CONTROLS REACTED WITH FORWARD MOVEMENT.  WHEN COLLECTIVE CONTROL MOVED TO DOWN POSITION, CYCLIC CONTROLS MOVED BACK, SERVO WAS REPLACED OPERATIONS NORMAL AFTER REPLACEMENT.
